# SDR UPS204001

- Difficulty date: August 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19114
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vent Box
- Condition: Cracked
- Location: Ws 171.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINT FOUND RT WING STA 171.5 OB SIDE OF RIB, FWD VENT BOX AFT FLANGE CRACKED.  REPAIRED IAW SRM 57-10-4, BY REMOVING AND REPLACING VENT STRINGER TAB.
